# SDR COMA9860170

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Failed
- Location: E/E Compt
- Part time: 78 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLIGHT SPOILERS CAUTION MESSAGE.  REPLACED THE NR 2 SECU.
